# SDR 2007UALA04980

- Difficulty date: December 6, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 71,835 hours, 11,675 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF THE RIGHT GENERATOR.  EMERGENCY LANDING WAS DECLARED.
